# SDR SWAA2022092180197

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737
- Aircraft serial: 33859
- Aircraft time: 61,221 hours, 36,468 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: R//H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B UPPER STABILIZER LINK FWD BRACKET CRACKED R/H WING I/B UPPER STABILIER LINK FWD BRACKET CRACKED / [01] REMOVED AND REPLACED BRACKET PER. SRM REF. 51-20-02.
